# SDR 2007UALA04526

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 35,000 cycles
- Engine: Ge CFM56*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 FUEL TANK INTERIOR RIB AT STA 135.5 LOWER CHORD AT FORWARD UPPER EDGE OF L-2 STRINGER CUT-OUT CRACKED.  REPAIRED PER EA NR I070802.  REMOVED AND REPLACED RIB AT STA 135.5 STRINGER L2.  REF SB 737-57-1186 ON N-R 12553-5000-0015.
